# SDR UALA2011012000337

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 54,748 hours, 20,407 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6708
- Condition: Failed
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED REG LOW PRESSURE INFORMATION ON THE DOOR-OXY PAGE.  CREW ALSO STATED MASK IS NOT GIVING FULL PRESSURE WHEN DEMANDED. ACCOMPLISHED OPS CHECK IAW AMM FOR MASKS AND TSM TASK.  REPLACED TRANSMITTER REGULATOR 4HT IAW AMM. ACCOMPLISHED LEAK CHECK AND OPS CHECK.  O2 PRESSURE NORMAL WITH GOOD FLOW RATE, NO FAULTS.  ALL DOORS ACCESSED CLOSED AND SECURE.
